# SDR VE7A202412110001

- Difficulty date: December 5, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N376PH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0523
- Aircraft time: 10,143 hours, 26,414 cycles
- Engine: Pwa PW206B
- Engine time: 2,462 hours, 1,876 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 2642
- Part serial: NA
- Condition: Faulty
- Location: Zone 200
- Part time: 2,642 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE TO SACRAMENTO FIRE WARNING LIGHT AND AUDIBLE WENT OFF.
